TU Darmstadt / ULB / TUbiblio

Representation theory and convexity

Neeb, Karl-Hermann (2000):
Representation theory and convexity.
In: Transformation groups, 5, pp. 325-350. [Article]

Item Type: Article
Erschienen: 2000
Creators: Neeb, Karl-Hermann
Title: Representation theory and convexity
Language: English
Journal or Publication Title: Transformation groups
Journal volume: 5
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details